MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OptiCross? HD; transducer, ultrasonic, diagnostic

BOSTON SCIENTIFIC CORPORATION OptiCross? HD; transducer, ultrasonic, diagnostic
Model Number H74939352050
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred.The 85% stenosed target lesion was located in the mildly calcified and mildly tortuous mid right coronary artery (rca).The opticross hd imaging catheter was selected for intravascular ultrasound (ivus) examination of the target lesion.The ivus run was completed without issue.During catheter removal, resistance was encountered and the guidewire was pulled out with the catheter.Upon inspection, the catheter was noted to be torn or broken, and the guidewire exhibited a sharp u bend.The procedure was completed with another of the same device.The patient condition following the procedure was stable.

Brand Name
OptiCross? HD
Common Device Name
transducer, ultrasonic, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50893175
Report Number2124215-2026-51097
Device Sequence Number14928786
Product Code OBJ
UDI-Device Identifier00191506035419
UDI-Public(01)00191506035419(17)270417(10)39110269
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939352050
Device Catalogue NumberH74939352050
Device Lot Number0039110269
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown